# SDR CA100127015

- Difficulty date: January 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 11,389 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Worn
- Location: Te Flap
- Part time: 11,255 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSP OF THE FLAP SYS.  DISCOVERED THAT MANY BRGS WERE USED INSIDE THE BRACKETS. EXCESSIVE SIDE PLAY CAUSED WEAR OF FLAP BRACKETS.  HAD TO CHANGE THE DAMAGED BRACKETS, ALSO THE BRGS AND THE WASHERS OF TEFLON.  A THOROUGH INSP OF OUR FLEET (4) THAT WERE LEFT AND FOUND MANY OTHERS WITH THE SAME PROBLEM.
